VOL. 44 · NO. 2 | 1997
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 44 (2), (1997)
No abstract available
Articles
Maria Helena Noronha
Michigan Math. J. 44 (2), 211-229, (1997) DOI: 10.1307/mmj/1029005700
KEYWORDS: 53C21, 53C20
No abstract available
Stephen D. Fisher, Jonathan E. Shapiro
Michigan Math. J. 44 (2), 231-237, (1997) DOI: 10.1307/mmj/1029005701
KEYWORDS: 30D55, ‎46E20‎
No abstract available
F. Jafari, T. Tonev, E. Toneva, K. Yale
Michigan Math. J. 44 (2), 239-253, (1997) DOI: 10.1307/mmj/1029005702
KEYWORDS: 47D03, 47B38
No abstract available
Shanzhen Lu, Dachun Yang
Michigan Math. J. 44 (2), 255-281, (1997) DOI: 10.1307/mmj/1029005703
KEYWORDS: 42B30, 47B37, 47B38, 47G10
No abstract available
Kwai-Man Fan
Michigan Math. J. 44 (2), 283-291, (1997) DOI: 10.1307/mmj/1029005704
KEYWORDS: 14H30, 57M05
No abstract available
I. J. Chung, J. H. Keum
Michigan Math. J. 44 (2), 293-298, (1997) DOI: 10.1307/mmj/1029005705
KEYWORDS: 32G05, 32C18
No abstract available
Nikola Lakic
Michigan Math. J. 44 (2), 299-316, (1997) DOI: 10.1307/mmj/1029005706
KEYWORDS: 30C62, 30F60
No abstract available
Ding-Xuan Zhou
Michigan Math. J. 44 (2), 317-329, (1997) DOI: 10.1307/mmj/1029005707
KEYWORDS: 41A25, 42C15
No abstract available
F. W. Gehring, G. J. Martin
Michigan Math. J. 44 (2), 331-343, (1997) DOI: 10.1307/mmj/1029005708
KEYWORDS: 30F40, 57M50
No abstract available
Paul S. Bourdon
Michigan Math. J. 44 (2), 345-353, (1997) DOI: 10.1307/mmj/1029005709
KEYWORDS: 47B20, 47A15
No abstract available
Filip Defever
Michigan Math. J. 44 (2), 355-363, (1997) DOI: 10.1307/mmj/1029005710
KEYWORDS: 53A07, 53C40
No abstract available
Jon F. Carlson, Douglas N. Clark
Michigan Math. J. 44 (2), 365-373, (1997) DOI: 10.1307/mmj/1029005711
KEYWORDS: 46H25, 32A35‎, ‎46J15, 46M10
No abstract available
Hervé Gaussier
Michigan Math. J. 44 (2), 375-388, (1997) DOI: 10.1307/mmj/1029005712
KEYWORDS: 32M05, 32F15
No abstract available
C. Horowitz, B. Korenblum, B. Pinchuk
Michigan Math. J. 44 (2), 389-398, (1997) DOI: 10.1307/mmj/1029005713
KEYWORDS: ‎46E15, ‎30H05
No abstract available
Carl Sundberg
Michigan Math. J. 44 (2), 399-407, (1997) DOI: 10.1307/mmj/1029005714
KEYWORDS: ‎46E15, 30B40, 47B38
No abstract available
Juan Carlos Díaz
Michigan Math. J. 44 (2), 409-415, (1997) DOI: 10.1307/mmj/1029005715
KEYWORDS: 46A35, 46A32, 46A45, 46E50, 46M05
No abstract available
Back Matter
Michigan Math. J. 44 (2), (1997)
No abstract available
Back to Top